After the application of the aldalin gel, it was painted with vitamin A cream, which lasted for two nights. After second times the next day, the face was red. It felt that there were many red patches in it. All of them were painful on the face (except water). After washing the face with hot water, the face was dry and dry for five seconds. It was very tight. Then there was a bit of white skin. It could feel that there was a layer of film on the face. Now it is the third day of this symptom, and the face is still very red. Red is a little purple. I want to know whether I am allergic, whether my face has become a hormone face, what impact on the future (sequelae) and how to solve it?, Thank you, doctor.
First of all, we need to pay attention to local cleanliness and hygiene. It is not recommended to apply one of the two ointments at the same time. In this case, we can apply one of them appropriately, and pay attention to drinking more warm water and eating less irritating food. Generally, it can recover gradually and will not become a hormone face
According to what you said, these two ointments need to be protected from light after application, and are prone to redness, and have some irritation to the skin. You can use them intermittently, and you need to drink more water, avoid staying up late, and don't eat spicy and irritating food
When you run out of these two drugs, it should be a problem of side effects. I suggest you should pay attention to it. If it can be relieved after stopping the drugs, there should be no big problem. If it is very uncomfortable and becomes more serious, you can consider using similar drugs instead of treatment.